MAUDE Adverse Event Report: VERYAN MEDICAL LTD BIOMIMICS 3D VASCULAR STENT SYSTEM

VERYAN MEDICAL LTD BIOMIMICS 3D VASCULAR STENT SYSTEM
Model Number 142122-07
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Restenosis (4576)
Date of Event 04/04/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
There was no reported device malfunction and the device was not returned for analysis.A review has been performed of the manufacturing certificate of conformance associated with this lot.There were no non-conformances or deviations which could be associated with this event.Based on the case information and related record review, a conclusive cause for the reported patient effects, and the relationship to the product, if any, cannot be determined.The reported patient effect of restenosis leading to intervention is listed in the biomimics 3d instructions for use and is a known patient effect of peripheral stenting procedures.There is no indication of a product quality issue with respect to the design, manufacture or labelling of the device.If further information regarding this event becomes available, a follow-up report will be submitted.
 
Event or Problem Description
The patient was treated as part of the mimics 3d usa post-market observational study.On the (b)(6)2021, the patient was implanted with one biomimics 3d (bm3d) stent, a 7.0 x 80mm stent which was used to treat a denovo lesion of the superficial femoral artery (sfa) middle third to distal third in the left leg.A retrograde approach was used and the lesion was prepared using pre-dilation with percutaneous transluminal angioplasty (pta) balloon and atherectomy.The treated segment was also post dilated with pta.The site reported that on (b)(6)2022, a restenosis of treated segment (target lesion) was identified.It was reported as definitely related to the device and not related to the procedure.It was reported as not serious.A duplex ultrasound (dus) on (b)(6)2022 at the patient's 12-month follow-up showed elevated velocities in the left sfa.A diagnostic angiogram performed on (b)(6)2022 showed a 50-60% stenosis at the proximal end of the target lesion stent.It was decided to manage the event medically by adding cilostazol.No further diagnostics or interventions were reported.The patient outcome was reported as continuing and the device remains implanted.
 
Event or Problem Description
The patient was treated as part of the mimics 3d usa post-market observational study.On (b)(6) 2021 the patient was implanted with one biomimics 3d (bm3d) stent, a 7.0 x 80mm stent which was used to treat a denovo lesion of the superficial femoral artery (sfa) middle third to distal third in the left leg.A retrograde approach was used and the lesion was prepared using pre-dilation with percutaneous transluminal angioplasty (pta) balloon and atherectomy.The treated segment was also post-dilated with pta.The site reported that on (b)(6) 2022 a restenosis of treated segment (target lesion) was identified.It was reported as definitely related to the device and not related to the procedure.It was reported as not serious.A duplex ultrasound (dus) on (b)(6) 2022 at the patient's 12-month follow-up showed elevated velocities in the left sfa.A diagnostic angiogram performed on (b)(6) 2022 showed a 50-60% stenosis at the proximal end of the target lesion stent.It was decided to manage the event medically by adding cilostazol.No further diagnostics or interventions were reported.The patient outcome was reported as continuing and the device remains implanted.Additional information received on 12-mar-24 stated that there were no changes since the event was reported.
 
Additional Manufacturer Narrative
There was no reported device malfunction and the device was not returned for analysis.A review has been performed of the manufacturing certificate of conformance associated with this lot.There were no non-conformances or deviations which could be associated with this event.Based on the case information and related record review, a conclusive cause for the reported patient effects, and the relationship to the product, if any, cannot be determined.The reported patient effect of restenosis leading to intervention is listed in the biomimics 3d instructions for use and is a known patient effect of peripheral stenting procedures.There is no indication of a product quality issue with respect to the design, manufacture or labelling of the device.If further information regarding this event becomes available, a follow-up report will be submitted.Section b.5.Was updated with the additional information received, sections d.3.And g.1.Were updated with veryan's address details which have changed since the submission of the initial report, sections g.6.And h.2.Were updated to reflect the type of report (follow-up 01) and reason, section h.6.Was updated to include medication required and h.11.Identifies the sections of the report that have been updated.
 
Event or Problem Description
The patient was treated as part of the mimics 3d usa post-market observational study.On (b)(6) 2021, the patient was implanted with one biomimics 3d (bm3d) stent, a 7.0 x 80 mm stent which was used to treat a denovo lesion of the superficial femoral artery (sfa) middle third to distal third in the left leg.A retrograde approach was used and the lesion was prepared using pre-dilation with percutaneous transluminal angioplasty (pta) balloon and atherectomy.The treated segment was also post-dilated with pta.The site reported that on (b)(6) 2022, a restenosis of treated segment (target lesion) was identified.It was reported as definitely related to the device and not related to the procedure.It was reported as not serious.A duplex ultrasound (dus) on (b)(6) 2022 at the patient's 12-month follow-up showed elevated velocities in the left sfa.A diagnostic angiogram performed on (b)(6) 2022 showed a 50-60% stenosis at the proximal end of the target lesion stent.It was decided to manage the event medically by adding cilostazol.No further diagnostics or interventions were reported.The patient outcome was reported as continuing and the device remains implanted.Additional information received on 23-apr-24 stated that as of the patient's study exit on (b)(6) 2024, the event was ongoing and no interventions were planned.
 
Additional Manufacturer Narrative
There was no reported device malfunction and the device was not returned for analysis.A review has been performed of the manufacturing certificate of conformance associated with this lot.There were no non-conformances or deviations which could be associated with this event.Based on the case information and related record review, a conclusive cause for the reported patient effects, and the relationship to the product, if any, cannot be determined.The reported patient effect of restenosis leading to intervention is listed in the biomimics 3d instructions for use and is a known patient effect of peripheral stenting procedures.There is no indication of a product quality issue with respect to the design, manufacture or labelling of the device.If further information regarding this event becomes available, a follow-up report will be submitted.Section b.5.Was updated with the additional information received, sections g.6.And h.2.Were updated to reflect the type of report (follow-up 02) and reason, and section h.11.Identifies the sections of the report that have been changed.

Brand Name
BIOMIMICS 3D VASCULAR STENT SYSTEM
Common Device Name
BIOMIMICS 3D VASCULAR STENT SYSTEM
Manufacturer (Section D)
VERYAN MEDICAL LTD
block 5
parkmore east business park
galway, H91 V 0TX
EI  H91 V0TX
Manufacturer Contact
alan mcdonagh
block 5
parkmore east business park
galway, H91 V-0TX
EI   H91 V0TX
MDR Report Key16916659
Report Number3011632150-2023-00065
Device Sequence Number7033299
Product Code NIP
UDI-Device Identifier05391526850435
UDI-Public(01)05391526850435(17)220617(11)201116(10)0000058438
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
P180003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/21/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/17/2022
Device Model Number142122-07
Device Catalogue Number142122-07
Device Lot Number0000058438
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/14/2023
Supplement Date Received by Manufacturer03/12/2024
04/23/2024
Initial Report FDA Received Date05/11/2023
Supplement Report FDA Received Date04/09/2024
05/21/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/16/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ASPIRIN; CLOPIDOGREL (PLAVIX)
Outcome Attributed to Adverse Event Required Intervention;
Patient Age66 YR
Patient SexMale
Patient Weight331 KG
Patient EthnicityNon Hispanic
Patient RaceWhite